# SDR ASAA2013112696543

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,773 hours, 8,341 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D05362
- Condition: Failed
- Location: A/C Pack
- Part time: 27,779 hours, 8,343 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ILLUMINATES WHEN APU BLEED SWITCH IN ON POSITION.  AIRCRAFT GROUNDED. R & R AIR CONDITION MODULE, AMM REF 21-51-65. OPS CHECK NORMAL, GROUND VERIFICATION SUCCESSFUL.
